Results 1 to 7 of 7
  1. #1
    divx's Avatar
    divx is offline Junior Member
    Join Date
    Apr 2003
    Location
    Dark side of the moon
    Posts
    53

    Test Flu, anyway to avoid it!?!?!?!?!

    I hate this chit! I'm on week 4 of a QV test enan 750 ew and deca 300 ew split between Monday and Thursday. Like clockwork the day after my shot I feel like total ass. This happen with my last cycle of test enan and Fina. I know it's the test but I don't want to stop taking it. Are there any tips to help reduce the ill effects the next day? Am I prone to these symptoms with all forms of test?

  2. #2
    rxarms's Avatar
    rxarms is offline Associate Member
    Join Date
    Jan 2003
    Location
    Washington
    Posts
    342
    uhm, good question, bump

  3. #3
    divx's Avatar
    divx is offline Junior Member
    Join Date
    Apr 2003
    Location
    Dark side of the moon
    Posts
    53
    Quote Originally Posted by rxarms
    uhm, good question, bump
    Bump for some help bros!!!

  4. #4
    Billy_Bathgate's Avatar
    Billy_Bathgate is offline AR Vet / Retired
    Join Date
    Apr 2003
    Location
    Antarctica
    Posts
    4,394
    No, its not even a flu. Its a shock to your system from the drugs. The only way to really avoid it would be to start really low in dose and very gradually ramp up your dose over a period of 4-8wks or so.

    You may be able to take some regular OTC pain medicine or flu medicine for comfort. No recommendations though for it, I have always just kinda slept it off.

    Sucks, but it never lasted that long for me.

  5. #5
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,346
    never lasted more than two days for me but I haven't had it for quite a long time. I used to get it with fina+test.

  6. #6
    divx's Avatar
    divx is offline Junior Member
    Join Date
    Apr 2003
    Location
    Dark side of the moon
    Posts
    53
    Quote Originally Posted by bdtr
    never lasted more than two days for me but I haven't had it for quite a long time. I used to get it with fina+test.

    My first cycle with Fina I was running 500 ew of Test enan split between two days a week. I didn't start getting the test flu till week 5. This cycle it started on week 1. It only lasts for about 24 hours but it sucks!!! I feel like I have the flu, I really do. Forget about working out that day because it just isn't happening . I wake up in th emiddle of the night with the chills and chit. Tylenol's help a lot but I have to eat like 2 ever 3 hours. I just wish I could avoid all that and just reak the benefits!

    Will I have the same effect with other forms of test? Are some people more prone to one ester of test vs an other? Anyone that has had the same thing happen with enan and switch to an other with no probs, please post a reply!!!!

  7. #7
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,346
    I seem to get test flu with sustanon the most..

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •